# SDR FDEA201609113188

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51342
- Condition: Chafed
- Location: Bs 1500-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INBOARD FLANGE AT BS 1500-1540 LBL 24.75, FOUND CHAFED.  REPAIRED IAW SRM 53-00-  52-2R REPAIR 1 OPTION 1 REV 119.0.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
